@article{DMGT_2001_21_2_a9,
author = {Kheddouci, Hamamache},
title = {Remarks on partially square graphs, hamiltonicity and circumference},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {255--266},
year = {2001},
volume = {21},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2001_21_2_a9/}
}
Kheddouci, Hamamache. Remarks on partially square graphs, hamiltonicity and circumference. Discussiones Mathematicae. Graph Theory, Tome 21 (2001) no. 2, pp. 255-266. http://geodesic.mathdoc.fr/item/DMGT_2001_21_2_a9/
[1] A. Ainouche, An improvement of Fraisse's sufficient condition for hamiltonian graphs, J. Graph Theory 16 (1992) 529-543, doi: 10.1002/jgt.3190160602.
[2] A. Ainouche and M. Kouider, Hamiltonism and partially square graph, Graphs and Combinatorics 15 (1999) 257-265, doi: 10.1007/s003730050059.
[3] J.C. Bermond, On Hamiltonian Walks, in: C.St.J.A. Nash-Wiliams and J. Sheehan, eds, Proceedings of the Fifth British Combinatorial Conference, Aberdeen, 1975 (Congr. Numerantium XV, Utilitas Math. Publ. Inc., 1975) 41-51.
[4] A. Bondy, Longest paths and cycles in graphs of high degree, Research report CORR 80-16 Dept of Combinatorics and Optimization (University of Waterloo, 1980).
[5] I. Fournier and P. Fraisse, On a conjecture of Bondy, J. Combin. Theory (B) 39 (1985) 17-26, doi: 10.1016/0095-8956(85)90035-8.